|Necrolytic Migratory Erythema Associated With Glucagonoma Syndrome|
|Sara Saniee1, Yalda Saniee2, Armaghan G Zare1, Ghazaleh Davarnia1|
|1Department of Dermatology, Tabriz University of Medical Sciences, Iran
2Department of Radiology, Urmia University of Medical Sciences, Urmia, Iran
CJMB 2018; 5: 160-162
Viewed : 1130 times
Downloaded : 1128 times.
Keywords : NME, Glucagonoma syndrome, Pseudoglucagonoma syndrome
|Full Text(PDF) | Related Articles|
Necrolytic migratory erythema (NME) is a rare cutaneous manifestation that may present as the first sign of glucagonoma syndrome. Glucagonoma syndrome is associated with alpha-cell pancreatic tumor, increased glucagon in blood and skin rash (NME). NME is usually the first and rather exclusive manifestation of this syndrome, but may occur in other diseases, which is called pseudoglucagonoma syndrome. We report a case of NME which is associated with glucagonoma syndrome.
Cite By, Google Scholar